# SDR SWAA2018011719090

- Difficulty date: December 14, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A153117
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP UNSERVICEABLE.   R & R THE HATCH STRAP IAW AMM.
